IEEE - Institute of Electrical and Electronics Engineers, Inc. - On absolute stability of differential-delay systems

Author(s): M.I. Gil
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 1994
Volume: 39
Page Count: 4
Page(s): 2,481 - 2,484
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.362843
Regular:

A nonlinear differential-delay system with many nonlinearities is studied. A new absolute stability criterion is derived.<>

Advertisement